# SDR SIMA20140314006

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,488 hours, 24,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR  EXTREMELY DIFFICULT TO OPEN ON TWO OCCASIONS.  LUBE ALL DOOR ROLLERS, DOOR OPERATION CHECK IS GOOD IAW 140 52-10-00 AMM.
